# SDR ASAA2016111418684

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,215 hours, 11,049 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 56100024
- Condition: Malfunctioned
- Location: R2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT, SIDE WINDOW OVERHEAT ILLUMINATED ON REACHING CRUISE AT FLT. FOLLOWED QRH, WORKED NORMALLY FOR REMAINDER OF FLIGHT. ACFT GROUNDED. UNABLE TO CONFIRM DISCREPANCY IAW FIM TASK 30-40 TASK 811 AND WDM 30-41-11.  PRIMARY AND SPARE SENSOR BOTH RING OUT AT 324 OHMS, WITHIN LIMITS. R2 WINDOW HEAT CONTROLLER LOGGED SENSOR FAULT IN HISTORY. NO ACTIVE FAULTS LOGGED. DUE TO PREVIOUS WRITE-UPS AND ASSOCIATED TROUBLESHOOTING, MOVED PRIMARY SENSOR TO SPARE SENSOR LOCATION, IAW AMM 30-41-00.
